Bi-Concave Functions Involving a Differential Operator


Altinkaya S., Yalcin S.

JOURNAL OF MATHEMATICAL EXTENSION, vol.13, no.2, pp.111-122, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2019
  • Title of Journal : JOURNAL OF MATHEMATICAL EXTENSION
  • Page Numbers: pp.111-122

Abstract

The purpose of the present paper is to introduce a class (D lambda,delta C0)-C-k,alpha(beta) of bi-concave functions defined by a differential operator. We find estimates on the Taylor-Maclaurin coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions in this class. Several consequences of these results are also pointed out in the form of corollaries.